MAUDE Adverse Event Report: Shockwave Medical, Inc. Shockwave IVL System with the Shockwave C2+ Coronary IVL Catheter

Shockwave Medical, Inc. Shockwave IVL System with the Shockwave C2+ Coronary IVL Catheter
Model Number C2PIVL3012
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Low Cardiac Output (2501)
Date of Event 08/02/2026
Type of Reportable Event Serious Injury

Brand Name
Shockwave IVL System with the Shockwave C2+ Coronary IVL Catheter
Common Device Name
Shockwave IVL System with the Shockwave C2+ Coronary IVL Catheter
Manufacturer (Section D)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara, CA 95054
MDR Report Key50465505
Report Number3015053858-2026-00099
Device Sequence Number18637428
Product Code QMG
UDI-Device Identifier00195451000010
UDI-Public(01)00195451000010(17)280131(10)01B260202A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200039/S008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2PIVL3012
Device Catalogue NumberC2PIVL3012
Device Lot Number01B260202A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown